Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 51, NWS Indianapolis, IN

May 9, 2013Clay County, Greene County, Owen County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 9, 2013, 8:49 PM EDT for Clay County, Greene County, Owen County, Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2013, 8:49 PM EDT (00:49 UTC)
Expired
May 9, 2013, 9:30 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IN, Greene County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS53 KIND 100049
SVRIND
INC021-055-119-100130-
/O.NEW.KIND.SV.W.0051.130510T0049Z-130510T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT THU MAY 9 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CLAY COUNTY IN WEST CENTRAL INDIANA...
  GREENE COUNTY IN SOUTHWEST INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 930 PM EDT

* AT 848 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF LINTON...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMFIELD...SPENCER...COAL CITY...WORTHINGTON...PATRICKSBURG...
  FREEDOM...SOLSBERRY AND MCCORMICKS CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3942 8668 3902 8668 3894 8723 3926 8715
TIME...MOT...LOC 0049Z 246DEG 35KT 3916 8705

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

PUMA
2 follow-up statements
322 
WWUS53 KIND 100103
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT THU MAY 9 2013

INC021-100113-
/O.CAN.KIND.SV.W.0051.000000T0000Z-130510T0130Z/
CLAY IN-
903 PM EDT THU MAY 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3917 8709 3917 8705 3924 8706 3930 8703
      3942 8668 3902 8668 3902 8716
TIME...MOT...LOC 0103Z 246DEG 35KT 3913 8695

$$

INC055-119-100130-
/O.CON.KIND.SV.W.0051.000000T0000Z-130510T0130Z/
OWEN IN-GREENE IN-
903 PM EDT THU MAY 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GREENE AND OWEN COUNTIES UNTIL 930 PM EDT...

AT 900 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BLOOMFIELD...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPENCER...PATRICKSBURG...FREEDOM...SOLSBERRY AND MCCORMICKS CREEK
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3917 8709 3917 8705 3924 8706 3930 8703
      3942 8668 3902 8668 3902 8716
TIME...MOT...LOC 0103Z 246DEG 35KT 3913 8695

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

PUMA
088 
WWUS53 KIND 100128
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT THU MAY 9 2013

INC055-119-100138-
/O.EXP.KIND.SV.W.0051.000000T0000Z-130510T0130Z/
OWEN IN-GREENE IN-
928 PM EDT THU MAY 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENE AND OWEN
COUNTIES WILL EXPIRE AT 930 PM EDT/830 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3917 8709 3917 8705 3924 8706 3930 8703
      3942 8668 3902 8668 3902 8716
TIME...MOT...LOC 0128Z 246DEG 35KT 3923 8666

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 7:00 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 9, 7:00 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT THU MAY 9 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

ISSUED AT 246 PM EDT THU MAY 9 2013

A SURFACE LOW FROM SOUTHWEST OF ILLINOIS MERGES WITH A COLD
FRONT FROM THE UPPER MIDWEST. AS A RESULT...PERIODS OF SHOWERS AND
THUNDERSTORMS WILL DOMINATE THE FORECAST THROUGH SATURDAY. THAT IS
WHEN A STRONGER...BUT DRY COLD FRONT IS PROGGED TO SWEEP ACROSS
CENTRAL INDIANA. IN ITS WAKE...COOLER AND DRY WEATHER WILL PERSIST
INTO THE BEGINNING OF NEXT WEEK. ANOTHER SYSTEM WILL APPROACH THE
REGION LATE NEXT WORK WEEK.

&&

.NEAR TERM /LATE THIS AFTERNOON THROUGH TONIGHT/...

ISSUED AT 246 PM EDT THU MAY 9 2013

SPC CONTINUES TO KEEP MOST OF CENTRAL INDIANA UNDER A SLIGHT RISK
FOR SEVERE WEATHER THROUGH THE REST OF THE DAY ONE OUTLOOK. 850MB
JET HAS WEAKENED SIGNIFICANTLY FROM PREVIOUS MODELS RUNS...THEREFORE
LIMITING THE LIFT WITH THE COLD FRONT AFTER 00Z. ALSO THE WEAK
SCATTERED ACTIVITY WE ARE HAVING THIS AFTERNOON IN THE WARM SECTOR
COULD INHIBIT DEVELOPMENT LATER THIS EVENING. DECENT SOUTHWESTERLY
FLOW ALLOWED TEMPS TO WARM INTO THE UPPER 70S EARLIER THIS
AFTERNOON...HOWEVER THESE ARE ALREADY FALLING THANKS TO CLOUDS AND
PRECIPITATION. BEST CHANCES FOR SHOWERS AND THUNDERSTORMS STILL
APPEARS TO BE LATER THIS EVENING WITH COLD FRONTAL PASSAGE AND HAVE
CONTINUED THE LIKELY POPS ALREADY IN PLACE DURING THIS TIME. SEVERE
THREAT MAY BE SOMEWHAT DIMINISHED BASED ON RECENT TRENDS...HOWEVER
SMALL HAIL AND SOME DAMAGING WINDS AND VERY HEAVY RAINFALL WITH ANY
OF THE THUNDERSTORMS IS STILL POSSIBLE. LOWS TONIGHT AROUND 60.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...

ISSUED AT 246 PM EDT THU MAY 9 2013

AFOREMENTIONED COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS
CENTRAL INDIANA EARLY TOMORROW. INSTABILITY WILL START TO WANE OVER
THE NORTHWEST PORTIONS OF THE FORECAST AREA THROUGH THE COURSE OF
THE DAY ON FRIDAY. AS A RESULT...SPC SHIFTED THE SLIGHT RISK FOR
SEVERE WEATHER THREAT TO WELL EAST OF THE THE IND CWA.
THEREFORE...SLOWLY TRENDED THUNDERSTORMS OUT OF FORECAST FROM
NORTHWEST TO SOUTHEAST...KEEPING THE BEST CHANCES FOR CONVECTION
ALONG AND AHEAD OF THE FRONT.

THERE WILL BE A BRIEF LULL IN ACTIVITY SATURDAY MORNING. A
SECONDARY (MUCH DRIER) COLD FRONT WILL MOVE THROUGH SATURDAY
AFTERNOON...TRIGGERING ADDITIONAL RAIN SHOWERS. HOWEVER...MOISTURE
STILL APPEARS LIMITED...SO ANY SHOWERS THAT DO DEVELOP WILL BE
LIGHT AND SHORT-LIVED. WENT WITH 20-30% POPS SATURDAY AFTERNOON AND
THEN A DRY FORECAST BY SATURDAY NIGHT...AND ACTUALLY FOR THE REST OF
THE WEEKEND.

DRY COOL WEATHER TO FINISH UP THE WEEKEND IN THE WAKE OF THE FRONTAL
PASSAGE ON SATURDAY. STRONG CANADIAN HIGH PRESSURE AND A BROAD UPPER
TROUGH WILL BRING MUCH COOLER AIR SOUTH INTO THE OHIO VALLEY SUNDAY.
HIGH TEMPS WILL LIKELY REMAIN IN THE 50S TO NEAR 60 ON SUNDAY WITH
STRONG COLD ADVECTION AND GUSTY NORTHWEST WINDS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 224 PM EDT THU MAY 9 2013

AFTER A BIT OF A MORE ACTIVE PERIOD...THE LONG TERM PERIOD IS
LIKELY TO BE CHARACTERIZED BY THE BOTTOMING OUT OF THE WEEKEND
COOL DOWN...FOLLOWED BY A STEADY WARMUP THROUGH NEXT WEEK AFTER A
COOL WEEKEND.

ALLBLEND INITIALIZATION HANDLED THINGS FAIRLY WELL. SHOULD SEE
VERY TRANQUIL WEATHER EARLY IN THE WEEK AS A BROAD AREA OF HIGH
PRESSURE SLIDES ACROSS THE REGION. LATE IN THE PERIOD...A BOUNDARY
WILL SLOWLY DROP THROUGH THE AREA AND PROVIDE THUNDERSTORM CHANCES
THROUGHOUT THE LATTER HALF OF THE WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 100000Z TAFS/...

ISSUED AT 650 PM EDT THU MAY 9 2013

UNSETTLED WEATHER PATTERN EXPECTED DURING THIS TAF PERIOD WITH
SEVERAL PERIOD OF MVFR TO IFR CONDITIONS POSSIBLE.

RADAR TRENDS SHOW CONVECTION OVER SOUTHERN ILLINOIS POISED TO PUSH
INTO CENTRAL INDIANA DURING THE FIRST THREE HOURS OF THE TAF
PERIOD. THE STORMS SHOULD NOT GROW IN INTENSITY AS THE ATMOSPHERE
SHOULD BE MORE STABLE DUE TO THE EARLIER ROUND OF RAIN AND LOSS OF
DAYTIME HEATING. STILL A ROUND OF TSRA WILL EFFECT THE HUF AND BMG
SITES...AS WELL AS POSSIBLE IND. MVFR VISIBILITIES AND CIGS ARE
LIKELY WITH ANY STORM.

HIGH DEWPOINTS ACRE EXPECTED TO REMAIN ACROSS THE AREA TONIGHT
LEADING TO LOW DEW POINT DEPRESSIONS. GIVEN THE RECENT RAINS THIS
WILL RESULT IN SOME PATCHY FOG OVERNIGHT...PARTICULARLY AT
HUF...LAF AND BMG.

AFTER MORNING FOG BURNS OFF...YET ANOTHER TROUGH IS EXPECTED TO
PUSH ACROSS CENTRAL INDIANA. FORECAST SOUNDINGS THEN ONCE AGAIN
POINT TO STEEP LAPSE RATES AND FAVORABLE CONDITIONS FOR
CONVECTION. THUS WILL PAIN YET ANOTHER WINDOW OF VCTS DURING
FRIDAY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....NIELD
AVIATION...JP
Hazardous weather outlook, May 9, 5:53 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
553 PM EDT THU MAY 9 2013

INZ043-044-051-060-067-101000-
VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
553 PM EDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: RIVER FLOODING. STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: RIVER FLOODING...WITH SOME LOCAL ROADS CLOSED DUE TO
FLOODING. DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND
HEAVY DOWNPOURS.

TIMING: FLOODING ONGOING. THUNDERSTORMS TONIGHT. THE BEST CHANCES
FOR SEVERE STORMS THROUGH ABOUT 900 PM EDT.

DISCUSSION: RIVER FLOODING CONTINUES IN SOME LOCATIONS. SOME
ROADS ARE FLOODED AND CLOSED. PLEASE SEE THE LATEST HYDROLOGIC
STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT IN THE WARM SECTOR
OF A SURFACE LOW. SOME OF THE STORMS COULD BECOME SEVERE AT TIMES
EARLY THIS EVENING WITH DAMAGING WINDS...LARGE HAIL...FREQUENT
LIGHTNING...AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE AT TIMES FRIDAY AND
FRIDAY NIGHT. PRESENT INDICATIONS ARE THAT A FEW STORMS MAY BE
STRONG WITH CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL
HAIL...AND BRIEF DOWNPOURS.

RIVER FLOODING WILL BE ONGOING IN SOME LOCATIONS THIS WEEK.
PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR MORE INFORMATION
ON RIVER FLOODING.

DISCUSSION: A COLD FRONT WILL PASS ACROSS CENTRAL INDIANA ON
FRIDAY AND FRIDAY NIGHT TRIGGERING SHOWERS AND THUNDERSTORMS ALONG
AND AHEAD OF IT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH ABOUT 900 PM EDT TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>042-045>049-052>057-061>065-068>072-101000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-GREENE-
MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
553 PM EDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS TONIGHT. THE BEST CHANCES FOR SEVERE STORMS
THROUGH ABOUT 900 PM EDT.

DISCUSSION: SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT IN THE WARM SECTOR
OF A SURFACE LOW. SOME OF THE STORMS COULD BECOME SEVERE AT TIMES
EARLY THIS EVENING WITH DAMAGING WINDS...LARGE HAIL...FREQUENT
LIGHTNING...AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE AT TIMES FRIDAY AND
FRIDAY NIGHT. PRESENT INDICATIONS ARE THAT A FEW STORMS MAY BE
STRONG WITH CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL
HAIL...AND BRIEF DOWNPOURS.

DISCUSSION: A COLD FRONT WILL PASS ACROSS CENTRAL INDIANA ON
FRIDAY AND FRIDAY NIGHT TRIGGERING SHOWERS AND THUNDERSTORMS ALONG
AND AHEAD OF IT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH ABOUT 900 PM EDT TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, May 9, 7:36 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
736 PM EDT THU MAY 9 2013

INZ043-044-051-052-060-061-100015-
CLAY-GREENE-PARKE-SULLIVAN-VERMILLION-VIGO-
736 PM EDT THU MAY 9 2013

...STRONG THUNDERSTORM ADVISORY FOR CLAY...WESTERN GREENE...PARKE...
SULLIVAN...SOUTHERN VERMILLION AND VIGO COUNTIES UNTIL 815 PM EDT...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST UNION...OR 11 MILES SOUTH OF
MARSHALL...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TERRE HAUTE...
  SULLIVAN...
  LINTON...
  BRAZIL...
  CLINTON...
  ROCKVILLE...
  CARLISLE...
  PAXTON...
  SHELBURN...
  PLEASANTVILLE...
  PRAIRIETON...
  FARMERSBURG...
  DUGGER...
  PIMENTO...
  HYMERA...
  WEST TERRE HAUTE...
  VICKSBURG...
  COALMONT...
  INDIANA STATE UNIVERSITY...
  RILEY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3995 8709 3987 8709 3986 8707 3985 8701
      3949 8702 3932 8706 3917 8705 3891 8724
      3890 8751 3974 8754
TIME...MOT...LOC 2336Z 243DEG 28KT 3924 8768

PUMA
Local storm report, May 9, 8:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
841 PM EDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     3 S TERRE HAUTE         39.43N  87.38W
05/09/2013                   VIGO               IN   911 CALL CENTER

            TREES REPOERTED DOWN NEAR US41 AND CARLISE RD. SPOTTER
            REPORTS POSSIBLE TORNADO.

0829 PM     TORNADO          RILEY                   39.39N  87.30W
05/09/2013                   VIGO               IN   911 CALL CENTER

            RILEY FIRE DEPARTMENT REPORTS TORNADO...POSSIBLY
            STRIKING A HOME.

&&

JP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 11:16 PM EDTTornado WarningINDBartholomew14 min
May 9, 11:30 PM EDTTornado WarningINDBartholomew, Decatur30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.